# SDR RAIA201708150001

- Difficulty date: August 15, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 39,150 hours, 23,457 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: NP15131113
- Part serial: 11028H5958
- Condition: Corroded
- Location: Cockpit
- Part time: 14,718 hours, 10,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS WINDSHIELD FRAME HAS CORROSION. R & R CAPTAINS WINDSHIELD, OPS CHECK GOOD.
